I am female age of 32. I have had terrible headaches. The headache is a constant pain on my right front sort of behind my eye. I have exhausted visit after visit to Dr.'s everywhere. And, no real answer. I have had gastric bypass surgery in 2003 and lost over 200 pounds. I had a hysterectomy (they left one ovary) in Fall of 2005. 3 months after my hysterectomy, my gynecologist had put my on hormone patches to regulate my hormones. In January 2006, I had a grand mal seizure. Since then I had two more 6 months apart. I have been seizure free for almost a year. I take Keppra 1000mg twice a day, lexapro at night and multivitamins. I have tried pain management and it never broke the pain just relieve to a bearable state. I take tramadol, because that is all that seems to give some comfort. Is this a migraine, clusters, hormones, depression, stress, wrong med's. I have had a ton of blood work and I am a little anemic. I have scheduled an appointment to a headache clinic at Vanderbilt. Any suggestions???
About 8 months ago I started getting severe headaches on the right side of my head in the orbital region which was preceeded by blurry and then double vision, also numbness to the skin in the same area as the head ache. I saw an opthomology nuerologist who after hearing my symptoms and getting an MRI diagnosed me with a rare disorder called Tolosa Hunt syndome. The doctor put me on Prednisone 80 mg and within days the pain was gone and the vision problems cleared up within a couple of weeks. I have since tapered off the prednisone to only 10 mg a day. You may want to talk to your doctor about this or any other type of inflamatory disease that may be causing you this pain.
Kriss, check if your kepra could be giving you headaches. I was put on Lamictal for trigeminal neuraligia and migraines and the lamictal ended up making the headaches worse, plus gave me vertigo. Also,with your major weight loss, any structural cause? cervical spine maybe? If your pain is behind the eye, eyebrow, over ear or in similar areas, look at occipital neuralgia. It is caused from problems in c2. this can cause extreem headaches as well. Check your estrogen levels, when low can cause weird symptoms in some individuals. Also-Have you been given any reason for your seizures? they are usually not just random occurances.
wish you well, fellow seeker of soloutions to "unpleasant" physical problems
Have you ever been diagnosed with migraine headaches before your surgeries and all the medications?
It is best to have this assessed objectively. A cranial CT scan or MRI may be able to determine if there is an organic or structural cause for this. Also, an EEG has to establish if a true seizure is present. Medications, metabolic and hormonal imbalance , nutrient and mineral deficiencies may present with seizure and headaches. Considering previous surgeries and intake of these medications, it is best to discuss this with your physician prescribers.
I'm 19 years old and for the past 3 yrs I have had severe migraines only on the left side of my head in front, it last between a few hours and a few days. my doctor said it was due to an astigmatism, and recommended glasses, however even though the glasses help and has reduced the frequency of migraines they seem to be getting worse. I normally feel nauseous and I sleep to try and stop the pain most times I jus end up crying for a few hours. I don't take any medications because they do not help at all.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.